Open Access
Translator Disclaimer
2013 Poincaré Bifurcations of Two Classes of Polynomial Systems
Jing Wang, Shuliang Shui
Abstr. Appl. Anal. 2013(SI41): 1-12 (2013). DOI: 10.1155/2013/861329

Abstract

Using bifurcation methods and the Abelian integral, we investigate the number of the limit cycles that bifurcate from the period annulus of the singular point when we perturb the planar ordinary differential equations of the form x ̇ = - y C ( x , y ) , y ̇ = x C ( x , y ) with an arbitrary polynomial vector field, where C ( x , y ) = 1 - x 3 or C ( x , y ) = 1 - x 4 .

Citation

Download Citation

Jing Wang. Shuliang Shui. "Poincaré Bifurcations of Two Classes of Polynomial Systems." Abstr. Appl. Anal. 2013 (SI41) 1 - 12, 2013. https://doi.org/10.1155/2013/861329

Information

Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 07095443
MathSciNet: MR3090275
Digital Object Identifier: 10.1155/2013/861329

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.2013 • No. SI41 • 2013
Back to Top